# SDR SWAA2020101419419

- Difficulty date: September 29, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: CHORD
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX STA 663 LOWER CHORD FWD SIDE IS CRACKED AT RBL 7' / CENTER WING BOX STA 663 LOWER CHORD FWD SIDE AT RBL 7; CUTOUT DAMAGED ANGLE. INSTALLED NEW REPAIR ANGLES; CAP SEALED AND FILLET SEALED REPAIR IAW SRM 57-10-10-2R-5. LEAK CHECKED REPAIR AREA; NO LEAKS NOTED. IAW AMM 28-11-00-210-801
